COINCIDENCE AND COMMON FIXED POINT THEOREMS IN Ƒ-METRIC SPACES

Authors

  • Demet Binbaşıoğlu Gaziosmanpasa University

DOI:

https://doi.org/10.46291/ICONTECHvol4iss3pp43-49

Keywords:

Ƒ Metric Space, Contraction Mapping, Coincidence Point, Common Fixed Point Theorem

Abstract

Recently, the concept of Ƒ metric space has been introduced and have been defined a natural topology in this spaces by Jleli and Samet[6]. Furthermore, a new style of Banach contraction principle has been given in the Ƒ metric spaces. In this paper, we prove some coincidence and common fixed point theorems in Ƒ metric spaces.

References

Abbas, M., Jungck, G., Common fixed point results for non-commuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl., 341 (2008), 416-420.

Almaser, A. L., Lateef, D., Fouad, A. H., Ahmad, J., Relation theoretic contraction results in Ƒ-metric spaces, J. Nonlinear Sci. Appl., 12(2019), 337-344,

Czerwik, S., Contraction mappings in b-metric spaces, Acta Math. Univ. Ostrav., 1(1), 5-11 (1993),

Fagin, R., Kumar, R., Sivakumar, D., Comparing top k lists., SIAM J. Discret. Math., 17(1), 134-160 (2003),

G..ahler, V. S., 2-metrische R..aume und ihre topologishe strüktür., Math. Nachr., 26, 115-118 (1963/1964),

Jleli, M., Samet, B., A generalized metric space and related fixed point theorems, Fixed Point Theory Appl., 2015, 14 (2015),

Jleli, M., Samet, B., On a new generalization of metric spaces, J. Fixed Point Theory Appl., 2018, 20:128,

Khamsi, M. A., Hussain, N., KKM mapping in metric type spaces, Nonlinear Anal. 7(9), 3123-3129 (2010),

Kirk, W., Shahzad, N., Fixed Point Theory in distance Spaces, Springer, Cham (2014)

Matthews, S. G., Partial metric topology, In Proceedings of the 8th Summer Conference on General Topology and Applications., Annals of the New York Academy of Sciences, vol. 728, pp. 183-197 (1994)

Mustafa Z., Sims, B., A new approach to generalized metric spaces., J. Nonlinear Convex Anal. 7(2), 289-297 (2006)

Published

2020-12-17

How to Cite

Binbaşıoğlu, D. (2020). COINCIDENCE AND COMMON FIXED POINT THEOREMS IN Ƒ-METRIC SPACES. ICONTECH INTERNATIONAL JOURNAL, 4(3), 43-49. https://doi.org/10.46291/ICONTECHvol4iss3pp43-49

Issue

Section

Articles